# SDR SRXR2016FA0000112

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: General aviation
- Aircraft: N744VG
- Make and model: Boeing 747-41R
- Aircraft serial: 32745
- Aircraft time: 66,430 hours, 8,265 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wedge
- Part number: 119U0820
- Condition: Damaged
- Location: Lt Wing
- Part time: 66,430 hours, 8,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINGLET T/E WEDGE WAS FOUND WITH UPPER CORNER MISSING RELATED TO HIGH VOLTAGE DISCHARGE.  REPAIR WAS ACCOMPLISHED ON NRC A024409 IAW EA 747-5730-39-A6077 I/R AND FAA APPROVED 8110-3.
